Alert archive / Indiana / Tornado Warnings in 2024

Tornado Warning 1, NWS Wilmington, OH

February 28, 2024Preble County, Ohio; Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this tornado warning at Feb 28, 2024, 3:39 AM EST for Preble County, Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2024, 3:39 AM EST (08:39 UTC)
Expired
Feb 28, 2024, 4:01 AM EST
In force
22 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Preble County, OH

The radar

The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 3:40 AM ESTTSTM WND DMG3 Wnw Liberty, INSmall trees reported down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 10:29 PM ESTTornado WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2024-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2024-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WFUS51 KILN 280839
TORILN
INC041-161-177-OHC135-280915-
/O.NEW.KILN.TO.W.0001.240228T0839Z-240228T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
339 AM EST Wed Feb 28 2024

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southeastern Wayne County in east central Indiana...
  Northern Union County in east central Indiana...
  East central Fayette County in east central Indiana...
  Northwestern Preble County in west central Ohio...

* Until 415 AM EST.

* At 338 AM EST, a severe thunderstorm capable of producing a tornado
  was located near Connersville, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Richmond, Eaton, Liberty, New Paris, Abington, Brownsville, Boston,
  Richmond Municipal Airport, Witts Station, Oklahoma, West Florence,
  Clifton, Kitchel, Sugar Valley, Lake Lakengren, Philomath, New
  Hope, and Springersville.

This includes the following Interstates...
 I-70 in Indiana between mile markers 155 and 156.
 I-70 in Ohio between mile markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3961 8509 3971 8510 3990 8472 3980 8460
      3968 8466
TIME...MOT...LOC 0838Z 246DEG 39KT 3968 8503 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
3 follow-up statements
865 
WWUS51 KILN 280845
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
345 AM EST Wed Feb 28 2024

INC041-280855-
/O.CAN.KILN.TO.W.0001.000000T0000Z-240228T0915Z/
Fayette IN-
345 AM EST Wed Feb 28 2024

...THE TORNADO WARNING FOR EAST CENTRAL FAYETTE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM EST for east central
Indiana...and west central Ohio.

&&

LAT...LON 3971 8503 3990 8472 3980 8460 3968 8466
      3962 8504
TIME...MOT...LOC 0845Z 246DEG 39KT 3971 8494 

$$

INC161-177-OHC135-280915-
/O.CON.KILN.TO.W.0001.000000T0000Z-240228T0915Z/
Wayne IN-Union IN-Preble OH-
345 AM EST Wed Feb 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EST FOR
SOUTHEASTERN WAYNE...NORTHERN UNION COUNTIES IN EAST CENTRAL INDIANA
AND NORTHWESTERN PREBLE COUNTIES IN WEST CENTRAL OHIO...

At 345 AM EST, a severe thunderstorm capable of producing a tornado
was located near Liberty, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Richmond, Eaton, Liberty, New Paris, Abington, Brownsville, Boston,
Richmond Municipal Airport, Witts Station, Oklahoma, West Florence,
Clifton, Kitchel, Sugar Valley, Lake Lakengren, and New Hope.

This includes the following Interstates...
 I-70 in Indiana near mile marker 156.
 I-70 in Ohio between mile markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3971 8503 3990 8472 3980 8460 3968 8466
      3962 8504
TIME...MOT...LOC 0845Z 246DEG 39KT 3971 8494 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
124 
WWUS51 KILN 280854 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
354 AM EST Wed Feb 28 2024

INC161-177-280904-
/O.CAN.KILN.TO.W.0001.000000T0000Z-240228T0915Z/
Wayne IN-Union IN-
354 AM EST Wed Feb 28 2024

...THE TORNADO WARNING FOR SOUTHEASTERN WAYNE AND NORTHERN UNION
COUNTIES IN EAST CENTRAL INDIANA IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM EST for east central
Indiana...and west central Ohio.

&&

LAT...LON 3984 8481 3990 8472 3980 8460 3968 8466
      3966 8481 3982 8482
TIME...MOT...LOC 0854Z 246DEG 39KT 3975 8482 

$$

OHC135-280915-
/O.CON.KILN.TO.W.0001.000000T0000Z-240228T0915Z/
Preble OH-
354 AM EST Wed Feb 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EST FOR
NORTHWESTERN PREBLE COUNTY...

At 354 AM EST, a severe thunderstorm capable of producing a tornado
was located near Richmond, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Richmond, Eaton, New Paris, Oklahoma, West Florence, Sugar Valley,
Lake Lakengren, and New Hope.

This includes I-70 in Ohio between mile markers 0 and 9.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3984 8481 3990 8472 3980 8460 3968 8466
      3966 8481 3982 8482
TIME...MOT...LOC 0854Z 246DEG 39KT 3975 8482 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
796 
WWUS51 KILN 280901
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
401 AM EST Wed Feb 28 2024

OHC135-280911-
/O.CAN.KILN.TO.W.0001.000000T0000Z-240228T0915Z/
Preble OH-
401 AM EST Wed Feb 28 2024

...THE TORNADO WARNING FOR NORTHWESTERN PREBLE COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe limits
and no longer appears capable of producing a tornado. Therefore, the 
warning has been cancelled. However, gusty winds are still possible 
with this thunderstorm.

A Tornado Watch remains in effect until 600 AM EST for east central
Indiana...and west central Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

&&

LAT...LON 3984 8481 3990 8472 3980 8460 3968 8466
      3966 8481 3982 8482
TIME...MOT...LOC 0859Z 246DEG 39KT 3978 8473 

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Feb 28, 3:25 AM EST, 14 minutes earlier.

Area forecast discussion, Feb 28, 3:25 AM EST, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
325 AM EST Wed Feb 28 2024

.SYNOPSIS...
Low pressure and a strong cold front will move east across the
Great Lakes and Ohio Valley today, bringing showers,
thunderstorms, and windy conditions. High pressure will build
quickly east into the Ohio Valley tonight, resulting in clearing
skies, drier air, and much colder temperatures. The high will
persist over the region into Thursday with below normal
temperatures expected.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Potent cold front trailing Michigan low pressure is approaching
the ILN area. It is still likely that severe weather will
develop this morning given the strong wind fields and ample
instability ahead of the front. Convection is filling in along
the front, and tornado watch 27 remains in effect through 6am.
Damaging straight line winds, large hail, isolated tornadoes and
torrential downpours leading to flooding all remain possible. A
few tornado and severe thunderstorm warnings have been issued
to our west, and as convection reaches our western counties, we
are beginning to issue some warnings in our area as well.

Since precip to the west is expanding, categorical pops still
seem appropriate for this morning. Some locations may measure
over an inch of rainfall, even with this fast moving system.
Dry weather will move in this afternoon as subsidence arrives on
a west wind behind the cold front. Those synoptic scale winds
are likely to gust over 30 knots. Holding off on a wind advisory
for now since it appears strongest gusts will stay north of the
area. Temperatures are forecast to plummet from the 50s and 60s
into the 30s this afternoon as the colder air rushes in.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Skies will be mostly clear tonight and sunny on Thursday thanks
to 1035mb high pressure tracking across Kentucky. As winds
subside under 20 knots, temperatures will fall a few degrees below
normal, with lows in the 20s tonight followed by highs in the
40s on Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A weakening shortwave will be moving through the larger flow,
opening up as it nears the Ohio Valley region at the start of the
extended period. This translates to a surface wave bringing a shot
of rain (possibly some wet snow mixed in at onset) to the area
during the day on Friday. After this system scoots off to the east,
the area dries out for the remainder of the weekend with weak
ridging allowing for a warming trend. By Sunday, high temperatures
are forecast to be in the upper 60s/ low 70s.

The next notable disturbance looks to encroach into the area by the
start of the following working week. A closed low off to our west
will move northeast of our area, dragging a cold front through the
region. However, before that happens, we should get warm sectored
briefly and temperatures Monday rise into the 70s. Rounds of rain
arrive sometime on Monday prior to the cold front moving through.
After this, we'll feel a notable drop in temperatures as cold air is
ushered in behind the system.

Looking out into the extended, it appears that we'll stay active
with chances for precipitation continuing into mid week.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
Aviation is to be affected by strong thunderstorms and winds
associated with a potent cold front. Thunderstorms coverage is
expected to increase rapidly overnight as the front approaches.
Should see +TSRA at all sites by 12z. Ceilings and visibilities
will fall to MVFR as the boundary layer moistens. Winds on the
synoptic scale will gust over 30 knots at most sites. Wind
direction will shift to west with frontal passage. Improvement
to VFR is forecast as drier air moves in later in the forecast.

OUTLOOK...MVFR conditions are possible again Friday into
Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...CA
AVIATION...Coniglio
Hazardous weather outlook, Feb 27, 4:03 PM EST, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
403 PM EST Tue Feb 27 2024

OHZ026-034-035-042>046-051>056-064-065-074-282115-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-Clark-Madison-Franklin-Licking-Pickaway-Fairfield-Hocking-
403 PM EST Tue Feb 27 2024

This Hazardous Weather Outlook is for central Ohio and west central
Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms will develop mainly later this evening and
continue into the overnight. A few severe storms will be possible
late this evening through tonight. The main severe threat will be
damaging wind and isolated large hail. However, a tornado or two will
also be possible.

Outside of storms, it will be breezy to windy with wind gusts up to
40 mph possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Winds may gust up to 40 mph on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-282115-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Preble-Montgomery-Greene-Butler-Warren-Clinton-
Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
403 PM EST Tue Feb 27 2024

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms will develop mainly later this evening and
continue into the overnight. Some of the storms will likely be severe.
The main severe threat will be damaging wind and large hail, though a
few tornadoes are possible and a strong tornado cannot be ruled out.
In addition, localized flash flooding is possible for any area seeing
multiple rounds of storms.

Outside of storms, it will be breezy to windy with wind gusts up to
40 mph possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Winds may gust up to 40 mph on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Special weather statement, Feb 28, 12:37 AM EST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1237 AM EST Wed Feb 28 2024

OHZ056-065-280600-
Licking OH-Fairfield OH-
1237 AM EST Wed Feb 28 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN FAIRFIELD
AND SOUTHERN LICKING COUNTIES THROUGH 100 AM EST...

At 1236 AM EST, strong thunderstorms were located in parts of
Franklin, Licking, and Fairfield counties. These storms were moving
east at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Hail may cause minor damage to vegetation.

Locations impacted include...
Newark, Reynoldsburg, Pickerington, Heath, Granville, Pataskala,
Canal Winchester, Baltimore, Buckeye Lake, Hebron, Millersport,
Pleasantville, Hanover, Harbor Hills, Granville South, Marne,
Fairfield Beach, Beechwood Trails, Summit Station, and Thornport.

This includes I-70 in Ohio between mile markers 113 and 142, and near
mile marker 144.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      3984 8247 3983 8240 3977 8240 3974 8282
      4005 8275 4010 8219
TIME...MOT...LOC 0536Z 259DEG 48KT 3982 8287

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<35 MPH

Hatzos
Local storm report, Feb 28, 12:54 AM EST, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1254 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     Hail             2 SW Reynoldsburg       39.94N 82.83W
02/28/2024  M1.00 inch       Franklin           OH   Trained Spotter

&&
Local storm report, Feb 28, 12:56 AM EST, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1256 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     Hail             2 NE Reynoldsburg       39.97N 82.77W
02/28/2024  E1.00 inch       Licking            OH   Public

&&
Local storm report, Feb 28, 1:10 AM EST, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
110 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     Hail             1 W Thurston            39.84N 82.57W
02/28/2024  M0.88 inch       Fairfield          OH   Trained Spotter

            Time estimated from radar.

&&
Special weather statement, Feb 28, 1:15 AM EST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
115 AM EST Wed Feb 28 2024

OHZ026-280630-
Hardin OH-
115 AM EST Wed Feb 28 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN HARDIN
COUNTY THROUGH 130 AM EST...

At 115 AM EST, a strong thunderstorm was located near Kenton, moving
east at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Hail may cause minor damage to vegetation.

Locations impacted include...
Kenton, Hepburn, Silver Creek, Mentzer, Pfeiffer, and Jumbo.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4073 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4056 8342 4054 8376 4065 8376
TIME...MOT...LOC 0615Z 249DEG 46KT 4060 8368

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<35 MPH

Hatzos
Special weather statement, Feb 28, 2:47 AM EST, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
247 AM EST Wed Feb 28 2024

INZ058-059-066-OHZ060-070-280815-
Fayette IN-Union IN-Franklin IN-Butler OH-Preble OH-
247 AM EST Wed Feb 28 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
FRANKLIN COUNTY...UNION AND SOUTHEASTERN FAYETTE COUNTIES
...SOUTHWESTERN PREBLE COUNTY AND NORTHWESTERN BUTLER COUNTIES
THROUGH 300 AM EST...

At 247 AM EST, a strong thunderstorm was located near Brookville,
moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Oxford, Brookville, Liberty, West College Corner, Salem, Reily,
Blooming Grove, Columbia, Metamora, College Corner, Mount Carmel,
Dunlapsville, Whitewater State Park, Goodwins Corner, Mounds State
Recreation Area, Cottage Grove, Morning Sun, Alquina,
Charlottesville, and Fairhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 600 AM EST for southeastern
and east central Indiana...and southwestern and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3938 8510 3958 8521 3970 8480 3964 8471
      3943 8469
TIME...MOT...LOC 0747Z 246DEG 49KT 3948 8504

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 12:18 AM ESTSpecial Weather StatementILNFranklin27 min
Feb 28, 12:37 AM ESTSpecial Weather StatementILNLicking23 min
Feb 28, 1:15 AM ESTSpecial Weather StatementILNHardin15 min
Feb 28, 3:45 AM ESTSpecial Weather StatementILNDarke30 min
Feb 28, 3:58 AM ESTSpecial Weather StatementILNMontgomery, Preble32 min
Feb 28, 4:10 AM ESTSevere Thunderstorm WarningILNMontgomery, Preble32 min
Feb 28, 4:13 AM ESTSpecial Weather StatementILNChampaign, Miami32 min
Feb 28, 4:30 AM ESTSpecial Weather StatementILNButler45 min
Feb 28, 4:32 AM ESTSevere Thunderstorm WarningILNClark, Greene, Miami30 min
Feb 28, 4:33 AM ESTTornado WarningILNClark, Greene, Miami, Montgomery27 min
Feb 28, 4:54 AM ESTTornado WarningILNClark, Greene, Madison36 min
Feb 28, 4:58 AM ESTSpecial Weather StatementILNGreene47 min
Feb 28, 5:08 AM ESTSpecial Weather StatementILNHamilton, Warren37 min
Feb 28, 5:16 AM ESTTornado WarningILNFranklin, Madison, Pickaway29 min
Feb 28, 5:23 AM ESTSpecial Weather StatementILNDelaware37 min
Feb 28, 5:26 AM ESTSpecial Weather StatementILNClinton, Fayette, Warren49 min
Feb 28, 5:43 AM ESTTornado WarningILNFairfield, Franklin, Licking, Pickaway32 min
Feb 28, 5:53 AM ESTTornado WarningILNLicking30 min
Feb 28, 5:58 AM ESTSpecial Weather StatementILNFairfield, Pickaway47 min
Feb 28, 6:07 AM ESTSpecial Weather StatementILNScioto38 min
Feb 28, 6:11 AM ESTSpecial Weather StatementILNRoss34 min
Feb 28, 2:47 AM ESTSpecial Weather StatementILNFranklin, Union28 min
Feb 28, 3:08 AM ESTSevere Thunderstorm WarningILNFayette, Union, Wayne52 min
Feb 28, 3:59 AM ESTAreal Flood AdvisoryILNFayette, Union, Wayne2 hr
Feb 28, 4:11 AM ESTSpecial Weather StatementILNFranklin, Union34 min

Nearby

Tornado Warnings in Indiana, 2024Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.